# SDR TWAA0004217

- Difficulty date: March 11, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 937, LT SIDE A WORN AREA IN FUSELAGE AT L/E OF LT PYLON.  INSTALLED DOUBLER PER SRM 53-04 FIG 3A.
